MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEM; MANDIBLE CUTTING GUIDE

3D SYSTEMS HEALTHCARE VSP SYSTEM; MANDIBLE CUTTING GUIDE
Model Number Mandible Cutting Guide
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During a vsp orthognathic single-jaw procedure, the surgeon had to manipulate the custom plates to achieve the correct occlusion.The surgical delay was reported to be 60 minutes or less.
 
Additional Manufacturer Narrative
The 3ds investigation is on-going and no issues have been identified thus far regarding the product manufactured, and processes performed by 3d systems.This complaint is being reported due to the surgical delay time of approximately 60 minutes.Post-operative data has been requested from the surgeon for further investigation.At this point, 3ds cannot confirm that our products did not cause or contribute to the poor fitment of the stryker custom plates resulting in an extensive surgical delay.

Brand Name
VSP SYSTEM
Common Device Name
MANDIBLE CUTTING GUIDE
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 south alkire circle
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 south alkire circle
littleton CO 80127
Manufacturer Contact
ben johnson
5381 south alkire circle
littleton, CO 80127
7206431001
MDR Report Key13695983
Report Number1724955-2022-00004
Device Sequence Number11213748
Product Code DZJ
UDI-Device Identifier00816847020817
UDI-Public(01)00816847020817(10)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K120956
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMandible Cutting Guide
Device Catalogue NumberVSPO-302
Device Lot Number161644
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2022
Initial Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient SexFemale